# SDR MALA100195

- Difficulty date: December 12, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 28,161 hours, 31,438 cycles
- Engine: Ge CT79B
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UNSAFE LIGHT WITH GEAR IN UP POSITION JUST AFTER TAKEOFF.  EMER NON-NORMAL CHECKLIST COMPLETED.  PERFORMED RIGGING OF UPLOCK AND RELEASE ON LT LANDING GEAR IAW AMM 32-32-00.  PERFORMED FUNCTIONAL TEST OF EXTENSION RETRACTION SYS 32-30-00.  FUNCTIONAL TEST GOOD.  RIGGING OF THE LT GEAR DOORS GOOD IAW 32-12-15 OF AMM.
